# SDR DALA201902152110

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 71,782 hours, 19,102 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Proximity Sensor
- Condition: Grounded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 FOUND L2 DOOR SLIDE LIGHT STAYS ILLUMINATED.  T/S PER B757 FIM 25-66-00-815-802. FOUND PROX SENSOR S10221 CAUSING GROUND. R/R SENSOR PER B757 AMM 25-66. (4734310)
